# SDR 2007UALA00784

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 42,694 hours, 8,051 cycles
- Engine: Pwa PW4077
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHTT HORIZONTAL STABILIZER LOWER SKIN HAS IMPACT DAMAGE.  RT HORIZONTAL STABILIZER REPAIR ACCOMPLISHED PER UAL EVA 70128.  A/C READY FOR RETURN TO SERVICE. SUSPECT DAMAGED BY GROUND EQUIPMENT OR RUNWAY KICK-UP FOREIGN OBJECT.
